# SDR AALA202305099623

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 15,690 hours, 6,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG11947
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 32,985 hours, 13,558 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SLIDE AT 1L PULLED OUT SLIGHTLY. REMOVED AND REPLACED L1 DOOR SLIDE. OPERATIONS CHECK NORMAL. OK FOR SERVICE.
